# SDR GAIA9713

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 725 - BRO-TOL - THE PILOT REPORTED THE FOLLOWING ON LOG PAGE 718-14.  FAULTY CARGO SMOKE INDICATION.  SMOKE DETECTOR SYSTEM OPS CHECKS NORMAL ON GROUND.  (M)
